# SDR REXA2020122300844

- Difficulty date: December 11, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: AV67021081015
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGE BEARINGS 2 EA HAVE EXCESSIVE PLAY.  FOUND BOTH CENTER HINGE FITTINGS TO HAVE BORE DAMAGE.  REMOVED, DRILLED UP, & INSTALLED 2 EA HINGE FITTINGS P/N: AV67021081-015 & AV67021081-013, IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
